In this paper we introduce derivative MV-algebras (or MV-algebras with additive derivative operators). We indicate that the derivative MV-algebras are generalizations of closure MV-algebras. Then we investigate the connection between additive derivative operators on MV-algebras and the derivative operators on the greatest Boolean subalgebras of MV-algebras. Finally, we study some properties of the derivative MV-algebras.
"Additive derivative and multiplicative coderivative operators on MV-algebras,"
Turkish Journal of Mathematics: Vol. 43:
2, Article 22.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss2/22